# SDR DALA1254713736

- Difficulty date: October 26, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREASE BEAM AT L2 DOOR HAS CORROSION AT SEVERAL AREAS.  REPLACED CREASE BEAM AT L2 DOOR IAW SRM 51-40-02 AND DWG 147A8501/IND ONNR1402913.
